| Model Number |
01.29.215 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Subluxation (4525)
| Date of Event |
12/13/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20-dec-2024 lot 2109352: (b)(4) items manufactured and released on 12-nov-2021.Expiration date: 2026-10-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusions: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2023.On (b)(6) 2024, the patient came in reporting pain due to an anteverted cup.The surgeon revised the medacta cup and liner with competitor components and revised the medacta head with a medacta head.The surgery was completed successfully.Presently, on (b)(6) 2024, the patient came in reporting pain due to a hip subluxation (between medacta head and competitor liner) and the cause is unknown.The surgeon revised medacta head and competitor's liner and cup and the surgery was completed successfully.